# SDR CA070418003

- Difficulty date: March 21, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 11,491 hours
- Engine: Lyc T5317A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 205060105001
- Condition: Cracked
- Location: Engine
- Part time: 91 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT WAS INSTALLED NEW IAW  STC SH99-11. POWER PLANT WAS ALIGNED IAW MM SUPPLEMENT. THE MM SUPPLEMENT INCLUDES AN INSP EVERY 100 HRS OR ANNUALLY. NOTE TO INSPECT ENGINE MOUNTS FOR CRACKS, DAMAGE, CORROSION AND SECURITY. THE CRACK STARTED BELOW THE MOUNT BETWEEN THE WELDS AND MOVES INWARD. ACFT WAS CHECKED FOR VIBRATION AND ALIGNMENT NO DEFECTS NOTED.
